Adaptive methods to solve free boundary problems of flow through porous media

Show simple item record

dc.contributor.author Chung, Kyoon Yang en_US
dc.contributor.author Kikuchi, Noboru en_US
dc.date.accessioned 2007-04-06T18:48:09Z
dc.date.available 2007-04-06T18:48:09Z
dc.date.issued 1987-01 en_US
dc.identifier.citation Chung, Kyoon Yang; Kikuchi, Noboru (1987)."Adaptive methods to solve free boundary problems of flow through porous media." International Journal for Numerical and Analytical methods in Geomechanics 11(1): 17-31. <http://hdl.handle.net/2027.42/50289> en_US
dc.identifier.issn 0363-9061 en_US
dc.identifier.issn 1096-9853 en_US
dc.identifier.uri http://hdl.handle.net/2027.42/50289
dc.description.abstract Grid adaptive methods combined with domain adaptation are discussed for two-dimensional seepage flow problems with free boundaries through porous media. Examples of grid and domain adaptive methods are presented to demonstrate several ways to predict grids and shapes of free boundaries using an iterative scheme. Finally, the combined adaptive methods are applied to obtain smooth non-oscillatory shape of a free boundary of seepage flow through non-homogeneous porous media. en_US
dc.format.extent 719267 bytes
dc.format.extent 3118 bytes
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.publisher John Wiley & Sons, Ltd en_US
dc.subject.other Engineering en_US
dc.subject.other Engineering General en_US
dc.title Adaptive methods to solve free boundary problems of flow through porous media en_US
dc.type Article en_US
dc.rights.robots IndexNoFollow en_US
dc.subject.hlbsecondlevel Civil and Environmental Engineering en_US
dc.subject.hlbtoplevel Engineering en_US
dc.description.peerreviewed Peer Reviewed en_US
dc.contributor.affiliationum College of Engineering, The University of Michigan, Ann Arbor, MI 48109-2125 Michigan, U.S.A. en_US
dc.contributor.affiliationum College of Engineering, The University of Michigan, Ann Arbor, MI 48109-2125 Michigan, U.S.A. en_US
dc.description.bitstreamurl http://deepblue.lib.umich.edu/bitstream/2027.42/50289/1/1610110103_ftp.pdf en_US
dc.identifier.doi http://dx.doi.org/10.1002/nag.1610110103 en_US
dc.identifier.source International Journal for Numerical and Analytical methods in Geomechanics en_US
dc.owningcollname Interdisciplinary and Peer-Reviewed
 Show simple item record

This item appears in the following Collection(s)


Search Deep Blue

Advanced Search

Browse by

My Account

Information

Available Now


MLibrary logo